MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G6 Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G6 Continuous Glucose Monitoring System
Model Number 9535-45
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Headache (1880); Hyperglycemia (1905)
Date of Event 09/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The sensor was inserted into the arm on (b)(6) 2026, which is off-label usage of the device.On the same day, it was reported that the patient experienced a cgm inaccuracy issue.Following completion of the sensor warm-up period and placement of a g6 sensor, the patient believed the sensor readings were inaccurate.The cgm reportedly displayed a glucose value of 95 mg/dl, which later decreased to approximately 70 mg/dl.Between approximately 11:00 am and 12:00 pm, the patient administered a gvoke hypopen glucagon injection, consumed honey, and ate a doughnut in response to the low cgm readings; however, the patient reported that the sensor values did not change following these interventions.At approximately 1:30 pm, the patient developed a headache and presented to a nearby fire department because no blood glucose meter was available.An emergency medical services (ems) obtained a fingerstick bg measurement, which reportedly showed 289 mg/dl, while the cgm reading was reportedly 188 mg/dl at the same time.Following the glucose measurement, the patient returned home and replaced the sensor.At the time of reporting, the replacement sensor was still in the warm-up period.No additional treatment, healthcare provider evaluation, emergency room (er) visit, hospitalization, or medical intervention was reported.It was reported that the patient was not using an insulin pump at the time of the event.At the time of reporting, the patient stated that there was no change in condition.No data was provided for evaluation.The allegation and the probable cause could not be determined.There was not a complete set of reported glucose values available to search within the parkes error grid calculator.When ems came, the reported glucose values fall within the b zone of the parkes error grid.There was not a complete set of reported glucose values available to search within the parkes error grid calculator.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).Diabetes mellitus is a known cause of hyperglycemia.

Brand Name
Dexcom G6 Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer (Section G)
Dexcom, Inc.
232 s dobson rd
mesa AZ 85202
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50886754
Report Number3004753838-2026-258941
Device Sequence Number10707967
Product Code QBJ
UDI-Device Identifier00386270000866
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9535-45
Device Catalogue NumberSTS-OE-003
Device Lot Number7372694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/13/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Glucagon / Gvoke (Injection)
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight300 LB